MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8416-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Pain (1994); Fluid Discharge (2686)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-1216 serial number: (b)(6).Batch/lot number: 813577 model/catalog description: wavewriter alpha 16 ipg kit unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318 batch/lot number: 38724760 model/catalog description: clik x anchor sterile kit unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced lead migration following a fall, which was confirmed through imaging studies.Upon evaluation, the physician observed that the midline spinal incision appeared suspicious, though no external drainage was present.The patient was taken to the operating room for further assessment.During surgical exploration of the spinal incision, suspicious fluid was encountered within the midline incision cavity.Both superficial and deep cultures were obtained for analysis.Subsequently, the patient underwent a spinal cord stimulation (scs) explant procedure.Postoperatively, the patient was admitted for inpatient care and will be initiated on antibiotic therapy.Explants discarded per facility biohazard protocol.

Brand Name
Artisan? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25740370
Report Number3006630150-2026-04753
Device Sequence Number21446019
Product Code LGW
UDI-Device Identifier08714729951124
UDI-Public(01)08714729951124(17)280210(10)7081028
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8416-50
Device Catalogue NumberSC-8416-50
Device Lot Number7081028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer06/18/2026
Not provided
09/02/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date07/13/2026
09/04/2026
09/25/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale